- -

Generalized independent families and dense sets of Box-Product spaces

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Generalized independent families and dense sets of Box-Product spaces

Mostrar el registro completo del ítem

Hu, W. (2006). Generalized independent families and dense sets of Box-Product spaces. Applied General Topology. 7(2):203-209. doi:10.4995/agt.2006.1924.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/83022

Ficheros en el ítem

Metadatos del ítem

Título: Generalized independent families and dense sets of Box-Product spaces
Autor:
Fecha difusión:
Resumen:
[EN] A generalization of independent families on a set S is introduced, based on which various topologies on S can be defined. In fact, the set S with any such topology is homeomorphic to a dense subset of the corresponding ...[+]
Palabras clave: Generalized independent family , Box product.
Derechos de uso: Reconocimiento - Sin obra derivada - No comercial (by-nd-nc)
Fuente:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2006.1924
Editorial:
Universitat Politècnica de València
Versión del editor: https://polipapers.upv.es/index.php/AGT/article/view/1924
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem